# SDR SWAA2021081116360

- Difficulty date: September 16, 2020
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR FORWARD CAP STRIP CORRODED / AFT CARGO BAY DOOR FWD CAP STRIP HAS NO SRM PUBLISHED LIMITS; OUT OF LIMITS.IAW SRM 53-00-53-1A-1 OBTAINED NEW CAP STRIP P/N 453A2611-1 A80459; REPLACED ON RACK I.A.W. IPC 25-52-10-04. CAP STRIP INSTALLED ON W/O 41479-1000-0017 SAM 565S
